MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL ENTERPRISE2 4MMX39MM NO TIP; INTRACRANIAL NEUROVASCULAR STENT

MEDOS INTERNATIONAL SARL ENTERPRISE2 4MMX39MM NO TIP; INTRACRANIAL NEUROVASCULAR STENT
Catalog Number ENF403900
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(6).Information regarding patient identifier, date of birth, age, gender, weight, race, and ethnicity were not provided.Section e.1: the name, phone and email address of the initial reporter are not available / reported.Section h.3: the device is available to be returned for evaluation and testing.However, it has not been received to date as indicated as ¿other¿ in this section as the reason for non-evaluation.If the device returns, a device investigation will be performed.Lake region medical performed a review of the device history records relative to the manufacturing, inspection, and packaging of the lot 8512189.The history record indicates this product was final inspection tested at lake region medical and was determined to be acceptable.This is one of 2 products involved with the reported complaint.The associated manufacturer report numbers are: 3008114965-2024-00400 and 3008114965-2024-00401.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Event or Problem Description
The healthcare professional reported that during a vascular stent placement procedure, the two 4.0mm dia x 39mm with no tip enterprise® 2 (b)(6) from the same lot number (8512189) were prematurely deployed in the microcatheter hub.The physician replaced the products and successfully completed the procedure with the third stent.There was no report of any negative patient impact.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to report the investigational finding of the returned device.The complaint product was returned and received for evaluation and analysis.The investigation is documented below.Investigation summary: a non-sterile two 4.0mm dia x 39mm with no tip enterprise® 2 was received contained in the decontamination pouch.Visual inspection was performed.It was noted that the stent was already detached from the unit and was not returned for evaluation.The delivery wire and introducer were in good condition (i.E., no kinks, no bends, nor elongations).The distance between the delivery wire tip and the reference marker was measured, and it was confirmed to be within specifications.The reported issue documented in the complaint regarding the stent being prematurely detached was confirmed as the stent was noted as already separated from the delivery system.The dimensional analysis performed showed no issues that could have resulted in the premature detachment of the stent.With the limited information available, a conclusive cause cannot be determined; however, it is possible that clinical and procedural factors, including device manipulation and operator's technique, may have contributed to the reported failure.At this time, there is no evidence to support that the issue reported in the complaint is a result of a defect inherently related to the device.The stent component might have gotten lost sometime during the post-operative handling or decontamination of the device, as it was showed in the provided picture.If additional information or components are received at a later time, this investigation will be reassessed accordingly.Lake region medical performed a review of the device history records relative to the manufacturing, inspection, and packaging of the lot 8512189.The history record indicates this product was final inspection tested at lake region medical and was determined to be acceptable.As part of johnson & johnson medtech quality process, all devices are manufactured, inspected, and released to approved specifications.Based on the manufacturing documentation review, there is no indication that the event is related to the device manufacturing process.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective / preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to report that the product analysis lab received the complaint device on 02-sep-2024.A supplemental 3500a report will be submitted once the product investigation has been completed.Updated sections: b.4, d.4, d.9, g.3, g.6.H.2, h.3, h.6, and h.11.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.

Brand Name
ENTERPRISE2 4MMX39MM NO TIP
Common Device Name
INTRACRANIAL NEUROVASCULAR STENT
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS, INC.
325 paramount dr
raynham MA 02767
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
303552-6892
MDR Report Key19226590
Report Number3008114965-2024-00401
Device Sequence Number20743311
Product Code NJE
UDI-Device Identifier10886704075400
UDI-Public(01)10886704075400(11)230725(17)260628(10)8512189
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
H60001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/28/2026
Device Catalogue NumberENF403900
Device Lot Number8512189
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2024
Supplement Date Received by Manufacturer09/02/2024
09/06/2024
Initial Report FDA Received Date05/01/2024
Supplement Report FDA Received Date09/03/2024
09/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MICROCATHETER (UNSPECIFIED BRAND).
Patient SexUnknown